# SDR CALA2025061805676

- Difficulty date: June 17, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 94,296 hours, 22,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146N51116
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1680 R/H SIDE AT FLOOR ABOVE ACCELOROMETOR (M10735) IS CORRODED AND PLATE MISSING.  WORK ACCOMPLISHED PER EC/RA 5360-01966 AND VTMAE 757-5360-13-A39 59 REV-.
